It is currently Thu Aug 17, 2017 12:01 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
 Post subject: Headache
PostPosted: Sun Apr 01, 2012 7:02 pm 
Offline
New Poster
New Poster

Joined: Fri Mar 30, 2012 2:39 pm
Posts: 1
Hello,Im new to this site,I"ve been on the subs for 39 days.I was wondering if the headaches will go away.I have had a constant headache for 3 weeks.Nothin ive taken has worked,tylenol,advil,alleeve,i also tried naproxen.The headache started rite after I got out of a 7 day detox.My drug of choice was 6-30mg oxycodones a day.Im only doin 1/4 of a strip a day.Plan on jumpin off in next couple days.Is there anything i can try to get my head from poundin.Thank you.


Top
 Profile  
 
PostPosted: Sun Apr 01, 2012 9:29 pm 
Offline
Super-Duper Poster
Super-Duper Poster
User avatar

Joined: Thu Jun 16, 2011 7:57 pm
Posts: 311
skeeter wrote:
Hello,Im new to this site,I"ve been on the subs for 39 days.I was wondering if the headaches will go away.I have had a constant headache for 3 weeks.Nothin ive taken has worked,tylenol,advil,alleeve,i also tried naproxen.The headache started rite after I got out of a 7 day detox.My drug of choice was 6-30mg oxycodones a day.Im only doin 1/4 of a strip a day.Plan on jumpin off in next couple days.Is there anything i can try to get my head from poundin.Thank you.




Hey Skeeter...

Sorry you are having those awful headaches...I never had them, but I have read here on the forum that a lot of people recommend spitting out your saliva after you dose so you won't get the naloxone that is in the suboxone. You might be allergic to that...I am no doctor...it is just what I have heard here. Good luck to you and keep us posted.

Slipper

_________________
"For evil to flourish, all that is needed is for good people to do nothing." >> Edmund Burke


Top
 Profile  
 
 Post subject:
PostPosted: Mon Apr 23, 2012 12:34 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Mon Apr 23, 2012 11:29 am
Posts: 11
Location: Venus
I am on the film for less than 2 weeks it will be 2 full weeks on the 30th and I have to say as well the headache is horrid. I know it's the Sub and do believe it's the naltrexone as well because as soon as they absorb I get one. I am getting ok relief with the tylenol/asprin/caffeen generic migrane med.

I used to take fioracete and wonder if my doc will allow me to have them as I have never abused them because that with the nausea is terrible.

Spitting out the Narcan sounds good but how do I know when so I don't lose the suboxone?
Thank you for any help!
~Dani

_________________
"When you look into an abyss, the abyss also looks into you."


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
cron
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group